Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Taking aprazolam, insomniac. On sleeping pills for enlarged prostate. Help

i am taking aprazolam .5 mg for sound sleep but it onl gives rest not sleep what i am insomnia patient for more than twenty years .doctor prescibed me several type of medicine in india and i got relieved and after taking insomnia removed but after some time same problem america doctor does not prescribe sleeping pills for enlargement of prostrate .what should i do?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query
You have been taking Tab Alprazolam for last 20 years This drug is prescribed to allay anxiety which in it tern helps in getting sound sleep.Now you have reached to the age of 60 when it is common to have enlarged prostate.If you have nocturnal frequency of urination you have to take Tab Tomsolosin 4 mg at night.Pl consult Urologist who will help you in managing your Enlarge Prostate and associated symptoms.Pl note Alprazolam is not a drug for Enlarged Prostate.
Answered: Sun, 23 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor